Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 1, NWS Milwaukee, WI

April 22, 201618 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Apr 22, 2016, 3:36 AM CDT for 18 counties in Wisconsin. It took effect at Apr 23, 2016, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2016, 3:36 AM CDT (08:36 UTC)
In effect from
Apr 23, 2016, 1:00 AM CDT
Expired
Apr 23, 2016, 7:23 AM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Jefferson County, WI, Kenosha County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 28 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WWUS73 KMKX 220836
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT FRI APR 22 2016

...AREAS OF FROST LATE TONIGHT...

.COLDER AIR WILL SETTLE ACROSS SOUTHERN WISCONSIN TODAY. THE
CLOUDS ARE EXPECTED TO CLEAR LATER TODAY AND THIS EVENING ALONG
WITH DIMINISHING WINDS.

THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO
MID 30S LATER TONIGHT INTO EARLY SATURDAY MORNING. WITH LIGHTER
SURFACE WINDS...AREAS OF LATE NIGHT FROST ARE EXPECTED.  

HENCE A FROST ADVISORY IS BEING POSTED FOR MOST OF SOUTHERN
WISCONSIN FOR LATE TONIGHT INTO EARLY SATURDAY MORNING. 

WIZ046-047-051-052-056>060-063>066-068>072-221645-
/O.NEW.KMKX.FR.Y.0001.160423T0600Z-160423T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...MADISON...WATERTOWN...FORT ATKINSON...
JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
336 AM CDT FRI APR 22 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

* TIMING...AREAS OF FROST ARE EXPECTED BETWEEN 1 AM AND 8 AM CDT
  EARLY SATURDAY MORNING. 

* TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$
MBK
4 follow-up statements
329 
WWUS73 KMKX 222001
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT FRI APR 22 2016

...AREAS OF FROST LATE TONIGHT...

.HIGH PRESSURE WILL BRING CLEARING SKIES AND DIMINISHING WINDS TO
SOUTHERN WISCONSIN TONIGHT.

THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO
MID 30S LATER TONIGHT INTO EARLY SATURDAY MORNING. WITH LIGHTER
SURFACE WINDS...AREAS OF LATE NIGHT FROST ARE EXPECTED.

HENCE A FROST ADVISORY IS IN EFFECT FOR MOST OF SOUTHERN
WISCONSIN FOR LATE TONIGHT INTO EARLY SATURDAY MORNING.

WIZ046-047-051-052-056>060-063>066-068>072-230415-
/O.CON.KMKX.FR.Y.0001.160423T0600Z-160423T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...MADISON...WATERTOWN...FORT ATKINSON...
JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
301 PM CDT FRI APR 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

* TIMING...AREAS OF FROST ARE EXPECTED BETWEEN 1 AM AND 8 AM CDT 
  EARLY SATURDAY MORNING. 

* TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$

MRC
381 
WWUS73 KMKX 230241
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 PM CDT FRI APR 22 2016

...AREAS OF FROST LATE TONIGHT...

.HIGH PRESSURE WILL BRING MOSTLY CLEAR SKIES AND DIMINISHING
WINDS TO SOUTHERN WISCONSIN TONIGHT.

THESE CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO
MID 30S LATER TONIGHT INTO EARLY SATURDAY MORNING. WITH LIGHTER
SURFACE WINDS...AREAS OF LATE NIGHT FROST ARE EXPECTED.

HENCE A FROST ADVISORY IS IN EFFECT FOR MOST OF SOUTHERN
WISCONSIN FOR LATE TONIGHT INTO EARLY SATURDAY MORNING.

WIZ046-047-051-052-056>060-063>066-068>072-231045-
/O.CON.KMKX.FR.Y.0001.160423T0600Z-160423T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...MADISON...WATERTOWN...FORT ATKINSON...
JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
941 PM CDT FRI APR 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

* TIMING...AREAS OF FROST ARE EXPECTED BETWEEN 1 AM AND 8 AM CDT 
  EARLY SATURDAY MORNING. 

* TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$

HENTZ
912 
WWUS73 KMKX 230820
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 AM CDT SAT APR 23 2016

...AREAS OF FROST EARLY THIS MORNING...

.TEMPERATURES IN THE 30S THROUGH 7 OR 8 AM WILL RESULT IN AREAS OF
FROST ACROSS SOUTHERN WISCONSIN. THE FROST WILL BE MOST PREVALENT
OVER EASTERN WISCONSIN...BUT INLAND FROM LAKE MICHIGAN. A FROST
ADVISORY IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 8 AM
CDT. 

WIZ046-047-051-052-056>060-063>066-068>072-231300-
/O.CON.KMKX.FR.Y.0001.000000T0000Z-160423T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...MADISON...WATERTOWN...FORT ATKINSON...
JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
320 AM CDT SAT APR 23 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...AREAS OF FROST THROUGH 8 AM CDT...WITH THE HEAVIEST
  FROST OVER EASTERN WISCONSIN BUT INLAND FROM LAKE MICHIGAN.  

* TEMPERATURE...LOWER TO MIDDLE 30S OVER EASTERN WISCONSIN BUT
  MIDDLE TO UPPER 30S NEAR LAKE MICHIGAN AND OVER SOUTH CENTRAL
  WISCONSIN.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST TO WIDESPREAD FROST IS
EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
UNCOVERED.

&&

$$
MG
096 
WWUS73 KMKX 231223
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
723 AM CDT SAT APR 23 2016

...TEMPERATURES WARMING...

.TEMPERATURES ARE BEGINNING TO WARM AND THE THREAT FOR A KILLING
FROST HAS ENDED. 

WIZ046-047-051-052-056>060-063>066-068>072-231330-
/O.CAN.KMKX.FR.Y.0001.000000T0000Z-160423T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...MEQUON...
CEDARBURG...GRAFTON...MADISON...WATERTOWN...FORT ATKINSON...
JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
723 AM CDT SAT APR 23 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE FROST ADVISORY. 

TEMPERATURES ARE BEGINNING TO WARM AND THE THREAT FOR A KILLING
FROST HAS ENDED.

$$

MG

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:33 AM CDT, 3 minutes earlier.

Area forecast discussion, Apr 22, 3:33 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT FRI APR 22 2016

.TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM TO HIGH.

BACK DOOR COLD FRONT CUTTING THROUGH CWA EARLY THIS MRNG...FROM
AROUND KBUU TO KMSN TO KC35.  FRONT WL CONTINUE TO SAG STEADILY
SOUTHWEST THROUGH THE EARLY MORNING DUE TO UPSTREAM PRESSURE RISES
OVER NRN WI.  WINDS TURNED NORTHEAST UPON FRONTAL PASSAGE WHICH
ALLOWED LAKE FOG TO MOVE INLAND LAST SEVERAL HOURS.  KMKE WEBCAM
CONTINUES TO SHOW DENSE FOG OVER THE AIRPORT.  LOW LEVEL MIXING
HOWEVER WILL CONTINUE TO INCREASE NEXT SEVERAL HOURS WHICH WILL
RESULT IN INCREASING VSBYS THROUGH 12Z.  APPEARS NOT ENOUGH LOW
LEVEL CONVERGENCE AND COLUMN MOISTURE TO GENERATE -SHRA ALONG FRONT
SO WL GO WITH DRY SCENARIO EARLY THIS MORNING.  LOW LEVEL COLD AIR
ADVECTION AND BUILDING RIDGING AND SUBSIDENCE WL CONTINUE DRY
CONDITIONS THROUGH THE DAY.  LOW CLOUDS LIKELY TO AFFECT CWA FOR A
TIME THIS MORNING AS COLD AIR SWEEPS IN.  HOWEVER DRIER AIR AND
SUBSIDENCE SHOULD RESULT IN THINNING AND CLEARING OF CLOUDS DURING
THE AFTN AND EVE.

UPSTREAM WARM AIR ADVECTION AND PASSING WEAK SHORT WAVE IN NORTHWEST
FLOW WL RESULT IN SOME MID/HIGH CLOUDS LATER TONIGHT.  HOWEVER MID-
LEVEL ISENTROPIC SURFACES INDICATING BULK OF THESE CLOUDS TO REMAIN
TO THE NORTH OF SRN WI.  HENCE EXPECT GOOD RADIATIONAL COOLING
OVERNIGHT.  925H TEMPS WL FALL INTO THE 4-7C RANGE OVERNIGHT AS LOW
LEVEL MIXING FALLS OFF TO AROUND 5 KTS...SETTING UP MODERATE
INVERSION.  WITH MOSTLY CLEAR SKIES FOR BULK OF THE NIGHT AND DRY
AIR IN PLACE...OVERNIGHT TEMPS WL FALL INTO THE LOW TO MID 30S
ACROSS MOST OF THE AREA LATER TNGT INTO EARLY SAT.  THIS SCENARIO
FAVORS AREAS OF FROST SO PER COORDINATION WITH NEIGHBORING NWS
WFOS...WL POST FROST ADVY FOR MOST OF THE AREA.  FOR NOW...WL KEEP
OUT LAFAYETTE AND IOWA COUNTIES AS MORE BORDERLINE SITUATION FOR
MORE WIDESPREAD LATE NIGHT FROST.  MEDIAN DATE OF LAST 32F IN SPRING
FOR MOST OF THE CWA IS FROM LATE APRIL THROUGH THE FIRST WEEK OF
MAY. ALSO FROST WL BE MORE PREVALENT FARTHER INLAND...AWAY FROM LAKE
MICHIGAN.

.SATURDAY - CONFIDENCE...MEDIUM TO HIGH
SURFACE RIDGE AXIS WILL SHIFT EAST OF WI. AFTER A CHILLY/FROSTY
START...925/850 TEMPS WILL MODIFY AND RESULT IN A DECENT REBOUND
WITH A GOOD AMOUNT OF SUNSHINE. ONSHORE FLOW WILL KEEP THE FAR ERN
PORTION OF THE CWA COOLER.

.SATURDAY NIGHT AND SUNDAY - CONFIDENCE...MEDIUM
500 MILLIBAR RIDGING WILL BE SLIDING ACROSS SRN WI THIS PERIOD. 850
WAA WILL BE ONGOING WHICH WILL BE THE MAIN DRIVER FOR ANY SHRA/TSRA.
850 BAROCLINIC ZONE GRADUALLY SHIFTS INTO NRN WI. 250 JET ACROSS
SRN CANADA INTO THE EASTERN LAKES SETS UP SOME UPPER DIVERGENCE
ESP SAT NGT INTO SUN MRNG. PRIMARY MID LEVEL FORCING WILL REMAIN
TO OUR WEST WITH 500 MILLIBAR LOW CENTER SHIFTING FROM THE ROCKIES
INTO SOUTH DAKOTA. MODELS IN DECENT AGREEMENT IN KEEPING BEST
FORCING FOR QPF ACROSS NORTHERN/CENTRAL WI CLOSER TO BETTER
BAROCLINICITY AND UPPER JET SUPPORT. SUPERBLEND POPS HAVE A
NORTH/SOUTH GRADIENT AND THIS LOOKS REASONABLE GIVEN THE MORE
LIKELY AREA OF BETTER FORCING. 925 THERMAL GRADIENT TIGHTENS UP
ACROSS CENTRAL WI AS THE DAY WEARS ON BUT SOUTHERLY WINDS ARE
PROGGD TO PULL UP 925 TEMPS TO ALMOST 20C IN PARTS OF THE SOUTH SO
THIS COULD SEND TEMPS DEEP INTO THE 70S DEPENDING ON CLOUDS/PCPN
TRENDS. SO OPTED WITH THE SLIGHTLY WARMER BCCONSALL OVER
SUPERBLEND WHICH ALSO BLENDS BETTER WITH NEIGHBORING OFFICES.

.SUNDAY NIGHT THROUGH MONDAY NIGHT - CONFIDENCE...MEDIUM
FORCING FROM APPROACHING 500 MILLIBAR WAVE WILL ENHANCE PRECIP THIS
PERIOD THOUGH STILL SOME TIMING DIFFERENCES WITH THE GFS BEING THE
FASTEST SOLUTION AND THE GEM THE SLOWEST. LOW PRESSURE IS EXPECTED
TO TRACK THROUGH NORTHERN ILLINOIS WITH SURFACE FRONT SAGGING INTO
SRN WI. WILL HAVE THE HIGHEST POPS THIS PERIOD WITH CONSENSUS 500
TIMING SHOWING MONDAY AS THE GREATEST INFLUENCE FROM THE WAVE. WILL
HAVE THUNDER MENTIONED GIVEN DEGREE OF WARMTH/MOISTURE AHEAD OF THE
SOUTHWARD MOVING FRONTAL BOUNDARY WITH THE SURFACE LOW RIDING ALONG
IT. BUFKIT CAPES DO NOT HIT 1000 J/KG BUT CERTAINLY ENOUGH TO KEEP
THE THUNDER MENTION GOING.

.TUESDAY - CONFIDENCE...MEDIUM
SURFACE HIGH FROM CANADA RIDGES SOUTH INTO WI BRINGING A BREAK IN
THE ACTION ALONG WITH A COOLER AND DRIER REGIME.

.WEDNESDAY AND THURSDAY - CONFIDENCE...LOW TO MEDIUM
ACTIVE PATTERN CONTINUES WITH ANOTHER 500 MILLIBAR WAVE MOVING IN.
TIMING DIFFERENCES AGAIN...THIS TIME WITH THE ECMWF BEING THE FASTER
SOLUTION...AT LEAST IN TERMS OF THE LEADING WAA SLUG OF RAIN
TUESDAY NIGHT. BIG THERMAL DIFFERENCES TOO WITH THE GFS ABOUT
10-12C COOLER ON 925 TEMPS WEDNESDAY. THE ECMWF HAS A SLIGHTLY
NORTHERN TRACK INTO SRN WI WITH THE LOW WITH THE GFS KEEPING IT
FURTHER SOUTH AND RESULTING IN THE COLDER THERMAL PROFILE. BY
THURSDAY SYSTEM STARTS TO PULL OUT WITH BOTH MODELS SHOWING SOME
HANG BACK PRECIP WITH TROUGH EXTENSION INTO WI FROM DEPARTED LOW.
WILL BE SUING SUPERBLEND TEMPS/POPS FOR GUID.

&&

.AVIATION/12Z TAFS/...LOW CLOUDS AND VSBY ASSOCD WITH LAKE FOG MOVED
INTO ERN TAF SITES LAST SEVERAL HOURS AS SFC WINDS TURNED NORTHEAST
BEHIND BACK DOOR COLD FRONT. AS WINDS INCREASE BEHIND FRONT NEXT
SEVERAL HOURS...EXPECT FOG TO THIN AND DISSIPATE. VARYING CIGS CAN
BE EXPECTED EARLY THIS MRNG TRANSITIONING TO PERIOD OF MVFR BEFORE
THINNING DURING THE AFTN. VFR CONDITIONS WL SETTLE IN DURING THE
AFTN AND PERSIST TNGT.

&&

.MARINE...INCREASING NORTH TO NORTHEAST WINDS BEHIND BACK DOOR COLD
FRONT WHICH WILL BE EXITING LMZ646 SHORTLY WILL CAUSE ENOUGH MIXING
OVER THE LAKE TO THIN AND DISSIPATE THE DENSE FOG. SHEBOYGAN WEBCAM
SHOWS THE DENSE FOG HAS DISSIPATED AT 08Z. HENCE LET MARINE DENSE
FOG ADVY EXPIRE EARLY THIS MORNING. STRONG PUSH OF COLD AIR DELAYED
SEVERAL HOURS BEHIND EXITING COLD FRONT BUT STILL EXPECT FREQUENT
WIND GUSTS OF 25 TO 30 KTS TO DEVELOP EARLY THIS MRNG. THESE WINDS
WILL CAUSE WAVES TO BUILD THIS MORNING. THE HIGHER WAVES AND WINDS
WILL LINGER INTO THE EVENING BEFORE SUBSIDING. HENCE CURRENT SMALL
CRAFT ADVY END TIMES LOOK IN GOOD SHAPE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ046-047-051-
     052-056>060-063>066-068>072.

LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
SATURDAY THROUGH THURSDAY...COLLAR
Hazardous weather outlook, Apr 21, 9:07 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CDT THU APR 21 2016

WIZ046-047-051-052-056>060-062>072-230215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
907 PM CDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

FROST IS POSSIBLE LATER FRIDAY NIGHT INTO EARLY SATURDAY AS
TEMPERATURES FALL INTO THE LOW TO MID 30S.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AS LOW
PRESSURE MOVES ALONG A FRONTAL BOUNDARY DRAPED ACROSS THE REGION.

THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY AS LOW PRESSURE
AND A COLD FRONT MOVE THROUGH THE UPPER MIDWEST AND WESTERN GREAT
LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED NEXT WEDNESDAY.

LMZ643>646-230215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG WILL REDUCE THE VISIBILITY TO ONE MILE OR LESS.
A MARINE DENSE FOG ADVISORY IS IN EFFECT UNTIL 3 AM CDT ON FRIDAY.

GUSTY NORTH TO NORTHEAST WINDS WILL DEVELOP BEHIND A COLD FRONT
AFTER MIDNIGHT TONIGHT. A SMALL CRAFT ADVISORY GOES INTO EFFECT
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT ON FRIDAY DUE TO GUSTY
NORTH TO NORTHEAST WINDS AND HIGH WAVES.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AS LOW
PRESSURE MOVES ALONG A FRONTAL BOUNDARY DRAPED ACROSS THE REGION.
WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS AT TIMES DURING THIS
PERIOD.

THERE IS A CHANCE FOR THUNDERSTORMS ON WEDNESDAY AS LOW PRESSURE
AND A COLD FRONT MOVE THROUGH THE UPPER MIDWEST AND WESTERN GREAT
LAKES.

WWW.WEATHER.GOV/MKX

Nearby

Frost Advisories in Wisconsin, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.